# SDR KCSA201705091029

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N496BC
- Make and model: Boeing 767-3P6
- Aircraft serial: 26396
- Aircraft time: 80,330 hours, 13,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 1910, LBL 45 IN THE AFT CARGO BAY.
